Volume 13, issue 5 (2013)

Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Obtaining genus $2$ Heegaard splittings from Dehn surgery

Kenneth L Baker, Cameron Gordon and John Luecke

Induced quasicocycles on groups with hyperbolically embedded subgroups

Michael Hull and Denis Osin

Preorientations of the derived motivic multiplicative group

Jens Hornbostel

Slice knots which bound punctured Klein bottles

Arunima Ray

Obstructions to Lagrangian cobordisms between Legendrians via generating families

Joshua M Sabloff and Lisa Traynor

Fiber detection for state surfaces

David Futer

The head and tail conjecture for alternating knots

Cody Armond

Borsuk–Ulam theorems and their parametrized versions for spaces of type $(a,b)$

Denise de Mattos, Pedro Luiz Q Pergher and Edivaldo L dos Santos

The maximal degree of the Khovanov homology of a cable link

Keiji Tagami

Generalized Gauss maps and integrals for three-component links: Toward higher helicities for magnetic fields and fluid flows, part II

Dennis DeTurck, Herman Gluck, Rafal Komendarczyk, Paul Melvin, Haggai Nuchi, Clayton Shonkwiler and David Shea Vela-Vick

High distance bridge surfaces

Ryan Blair, Maggy Tomova and Michael Yoshizawa

Homology equivalences of manifolds and zero-in-the-spectrum examples

Shengkui Ye

A classification of spanning surfaces for alternating links

Colin Adams and Thomas Kindred

Detection of a nontrivial product in the stable homotopy groups of spheres

Linan Zhong and Yuyu Wang

Weak asymptotic hereditary asphericity for free product and HNN extension of groups

Joanna Jakus

Satellites of Legendrian knots and representations of the Chekanov–Eliashberg algebra

Lenhard Ng and Daniel Rutherford

Publication of this issue is now complete.